# SDR USAAD01096

- Difficulty date: May 5, 2001
- Submitted: June 11, 2001
- Operation: Air carrier
- Aircraft: N813US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48093
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD4002P
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - THE AFT GALLEY EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE REPLACED THE AFT GALLEY EMERGENCY LIGHT BATTERY.  (M)
